# SDR DALA1111366316

- Difficulty date: February 14, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 39,381 hours, 5,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 2360-2380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER SEAL INTERFACE INSP CARD LT SIDE FOUND WEAR BETWEEN STA 2360-2380.  BLENDED AREA, MAX MATERIAL REMOVED IS .010" HFEC NO CRACKS. WITHIN LIMITS IAW SRM 53-00-01, FIG 101, TREATED PRIMED AND APPLIED TEFLON COATING IAW AA 5331-01190-02, ERA 489979-14AD DOCUMENTS REWORKED AREA.  REQUIRED INSP COMPLETED ASSOCIATED AA 5331-01190 ADDED.
